# SDR C2XA02CL047

- Difficulty date: February 12, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N28518
- Make and model: Emb EMB-135LR
- Aircraft serial: 145334
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Part number: CBC16707
- Condition: Burned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3041 THE CREW REPORTED A BURNING SMELL COMING FROM THE COFFEE WARMERS.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 COFFEE WARMER RECEPTACLE.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
